# SDR USAA920081232

- Difficulty date: June 4, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - NR 03-0553-8-0105/006- WEB CRACKED AT BS 178 1.5, LBL 17.1.   REPAIRED WEB AT BS 178 1.5, LBL 17.1 IAW 51-70-13G.  (K)
